PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2016 | 26 | 3 | 521-531
Tytuł artykułu

Controllability criteria for time-delay fractional systems with a retarded state

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The paper is concerned with time-delay linear fractional systems with multiple delays in the state. A formula for the solution of the discussed systems is presented and derived using the Laplace transform. Definitions of relative controllability with and without constraints for linear fractional systems with delays in the state are formulated. Relative controllability, both with and without constraints imposed on control values, is discussed. Various types of necessary and sufficient conditions for relative controllability and relative U -controllability are established and proved. Numerical examples illustrate the obtained theoretical results.
Rocznik
Tom
26
Numer
3
Strony
521-531
Opis fizyczny
Daty
wydano
2016
otrzymano
2015-12-16
poprawiono
2016-05-07
zaakceptowano
2016-05-10
Twórcy
autor
  • Institute of Mathematics, Silesian University of Technology, Kaszubska 23, 44-100 Gliwice, Poland
Bibliografia
  • Babiarz, A., Grzejszczak, T., Łegowski, A. and Niezabitowski, M. (2016). Controllability of discrete-time switched fractional order systems, Proceedings of the 12th World Congress on Intelligent Control and Automation, Guilin, China, pp. 1754-1757.
  • Balachandran, K. and Kokila, J. (2012). On the controllability of fractional dynamical systems, International Journal and Applied Mathematics and Computer Science 22(3): 523-531, DOI: 10.2478/v10006-012-0039-0.
  • Balachandran, K. and Kokila, J. (2013). Controllability of fractional dynamical systems with prescribed controls, IET Control Theory and Applications 7(9): 1242-1248.
  • Balachandran, K., Kokila, J. and Trujillo, J. (2012a). Relative controllability of fractional dynamical systems with multiple delays in control, Computers and Mathematics with Appllications 64(10): 3037-3045.
  • Balachandran, K., Park, J. and Trujillo, J. (2012b). Controllability of nonlinear fractional dynamical systems, Nonlinear Analysis 75(4): 1919-1926.
  • Balachandran, K., Zhou, Y. and Kokila, J. (2012c). Relative controllability of fractional dynamical systems with delays in control, Communications in Nonlinear Science and Numerical Simulation 17(9): 3508-3520.
  • Busłowicz, M. (2012). Stability analysis of continuous-time linear systems consisting of n subsystems with different fractional orders, Bulletin of the Polish Academy of Sciences: Technical Sciences 60(2): 270-284.
  • Busłowicz, M. (2014). Controllability, reachability and minimum energy control of fractional discrete-time linear systems with multiple delays in state, Bulletin of the Polish Academy of Sciences: Technical Sciences 62(2): 233-239.
  • Chen, Y., Ahn, H. and Xue, D. (2006). Robust controllability of interval fractional order linear time invariant systems, Signal Processes 86(10): 2794-2802.
  • Chikriy, A. and Matichin, I. (2008). Presentation of solutions of linear systems with fractional derivatives in the sense of Riemann-Liouville, Caputo and Miller-Ross, Journal of Automation and Information Science 40(6): 1-11.
  • Chukwu, E. (1979). Euclidean controllability of linear delay systems with limited controls, IEEE Transactions on Automatic Control 24(5): 798-800.
  • Deng, W., Li, C. and Lu, J. (2007). Stability analysis of linear fractional differential systems with multiple time delays, Nonlinear Dynamics 48: 409-416.
  • Kaczorek, T. (2011). Selected Problems of Fractional Systems Theory, Lecture Notes in Control and Information Science, Vol. 411, Springer-Verlag, Berlin/Heidelberg.
  • Kaczorek, T. (2014a). An extension of Klamka's method of minimum energy control to fractional positive discrete-time linear systems with bounded inputs, Bulletin of the Polish Academy of Sciences: Technical Sciences 62(2): 227-231.
  • Kaczorek, T. (2014b). Minimum energy control of fractional positive continuous-time linear systems with bounded inputs, International Journal of Applied Mathematics and Computer Science 24(2): 335-340, DOI: 10.2478/amcs-2014-0025.
  • Kaczorek, T. and Rogowski, K. (2015). Fractional Linear Systems and Electrical Circuits, Studies in Systems, Decision and Control, Vol. 13, Springer International Publishing, Cham.
  • Kilbas, A., Srivastava, H. and Trujillo, J. (2006). Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies, Vol. 204, Elsevier, Amsterdam.
  • Klamka, J. (1991). Controllability of Dynamical Systems, Kluwer Academic Publishers, Dordrecht.
  • Klamka, J. (2008). Constrained controllability of semilinear systems with delayed controls, Bulletin of the Polish Academy of Sciences: Technical Sciences 56(4): 333-337.
  • Klamka, J. (2009). Constrained controllability of semilinear systems with delays, Nonlinear Dynamics 56(1): 169-177.
  • Klamka, J. (2010). Controllability and minimum energy control problem of fractional discrete-time systems, in D. Balenau (Ed.), New Trends Nanotechology and Fractional Calculus Applications, Springer, Dordrecht, pp. 503-509.
  • Klamka, J. (2011). Local controllability of fractional discrete-time semilinear systems, Acta Mechanica at Automatica 5(2): 55-58.
  • Klamka, J., Czornik, A., Niezabitowski, M. and Babiarz, A. (2014). Controllability and minimum energy control of linear fractional discrete-time infinite-dimensional systems, Proceedings of the 11th IEEE International Conference on Control and Automation, Taichung, Taiwan, pp. 1210-1214.
  • Lee, E. and Marcus, L. (1967). Foundations of Optimal Control Theory, John Wiley and Sons, New York, NY.
  • Manitius, A. (1974). Optimal control of hereditary systems, in J.W. Weil (Ed.), Control Theory and Topics in Functional Analysis, Vol. 3, International Centre for Theoretical Physics, Trieste, pp. 43-178.
  • Miller, K. and Ross, B. (1993). An Introduction to the Fractional Calculus and Fractional Differential Calculus, John Wiley and Sons, New York, NY.
  • Monje, A., Chen, Y., Viagre, B., Xue, D. and Feliu, V. (2010). Fractional-Order Systems and Control: Fundamentals and Applications, Springer-Verlag, London.
  • Oldham, K. and Spanier, J. (1974). The Fractional Calculus, Academic Press, New York, NY.
  • Pawłuszewicz, E. and Mozyrska, D. (2013). Constrained controllability of h-difference linear systems with two fractional orders, in W. Mitkowski et al. (Ed.), Advances in the Theory and Applications of Non-integer Order Systems, Lecture Notes in Electrical Engineering, Vol. 257, Springer International Publishing, Cham, pp. 67-75.
  • Podlubny, I. (1999). Fractional Differential Equations, Academic Press, San Diego, CA.
  • Rolewicz, S. (1987). Functional Analysis and Control Theory: Linear Systems, Mathematics and Its Applications, Springer, Dordrecht.
  • Sabatier, J., Agrawal, O. and Tenreiro Machado, J. (Eds.) (2007). Advances in Fractional Calculus: Theoretical Developments and Applications in Physics and Engineering, Springer-Verlag, Dordrecht.
  • Sakthivel, R., Ren, Y. and Mahmudov, N. (2011). On the approximate controllability of semilinear fractional differential systems, Computers and Mathematics with Applications 62(3): 1451-1459.
  • Samko, S., Kilbas, A. and Marichev, O. (1993). Fractional Integrals and Derivatives: Theory and Applications, Gordan and Breach Science Publishers, Philadelphia, PA.
  • Sikora, B. (2003). On the constrained controllability of dynamical systems with multiple delays in the state, International Journal of Applied Mathematics and Computer Science 13(4): 469-479.
  • Sikora, B. (2005). On constrained controllability of dynamical systems with multiple delays in control, Applicationes Mathematicae 32(1): 87-101.
  • Sikora, B. (2016). Controllability of time-delay fractional systems with and without constraints, IET Control Theory and Applications 10(3): 320-327.
  • Sikora, B. and Klamka, J. (2012). On constrained stochastic controllability of dynamical systems with multiple delays in control, Bulletin of the Polish Academy of Sciences: Technical Sciences 60(12): 301-305.
  • Trzasko, B. (2008). Reachability and controllability of positive fractional discrete-time systems with delay, Journal of Automation Mobile Robotics and Intelligent Systems 2(3): 43-47.
  • Wang, J. and Zhou, Y. (2012). Complete controllability of fractional evolution systems, Communications in Nonlinear Science and Numerical Simulation 17(11): 4346-4355.
  • Wei, J. (2012). The controllability of fractional control systems with control delay, Computers and Mathematics with Applications 64(10): 3153-3159.
  • Zhang, H., Cao, J. and Jiang, W. (2013). Controllability criteria for linear fractional differential systems with state delay and impulses, Journal of Applied Mathematics, Article ID: 146010.
  • Zhao, X., Liu, X., Yin, S. and Li, H. (2013). Stability of a class of switched positive linear time-delay systems, International Journal of Robust and Nonlinear Control 23(5): 578-589.
  • Zhao, X., Liu, X., Yin, S. and Li, H. (2014). Improved results on stability of continuous-time switched positive linear systems, Automatica 50(2): 614-621.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-amcv26i3p521bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.